Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/188046
Authors: 
Nasir, Jamal Abdul
Tahir, M. H.
Year of Publication: 
2012
Citation: 
[Journal:] Pakistan Journal of Commerce and Social Sciences (PJCSS) [ISSN:] 2309-8619 [Volume:] 6 [Year:] 2012 [Issue:] 1 [Pages:] 131-132
Abstract: 
In this article, we wish to write comments on recently published article "Shah, A.A. and Aleem, M. (2010). Estimating income variances by probability sampling: a case study. Pakistan Journal of Commerce and Social Sciences, 4(2), 194-201", which suggest improvement as well as criticism on the paper and also contribute effectively towards journal repute and ranking.
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/4.0/
Document Type: 
Article
Social Media Mentions:

Files in This Item:
File
Size
15.16 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.